Pregnancy anxiety? HELP?

Watch
cupcake333
Badges: 2
Rep:
?
#1
Report Thread starter 2 years ago
#1
So I started the birth control pills (Lessina, which is monophasic) 7 weeks ago. I got a period on the 4th day of the placebo pills on my last pack, which was my first one and it was very heavy 5-day period, so I knew I wasn't pregnant! However, on my first active pill on my second pack, I had sex without a condom and he ejaculated inside of me. He then ejaculated inside of me at the end of the second week of active pills of my second pack. I know that Birth Control should be 99% effective, but I am worried and get terrible anxiety over this very often. I have taken them consistently (+ or - 30 minutes a couple of times). During this time, I took Nyquil for 3 nights because I was sick. I also got the flu shot yesterday. Could this be an issue? Last month, I had weird symptoms (like period cramp symptoms the entire month and nausea) and this month, it's the same. I know that some women feel these kind of symptoms before pregnancy too. So I wanted to know if anyone felt like this when they first started birth control, and if they ended up being okay? And how can I learn to trust the pill more?
0
reply
Elektra06
Badges: 10
Rep:
?
#2
Report 2 years ago
#2
Hey okay first off nothing throws out any warning signs that the pill failed.

Of course if it would make you feel better you can take a test in about 2 to 3 weeks but try not to get the habit it will get hard to break x

I empathise with your pregnancy fear/anxiety sometimes mine gets a little bad but I'm doing much better these days.

If it make you feel better you can use condoms alongside it as to double up.
I personally instead chose the implant over condoms.

I found taking the pill never worked me because I didn't feel protected. So I swallowed a pill and now I can't get pregnant? Nah! The implant is more effective and a constant reminder for me that it's there

It's honestly all about what works for you.

The pill. The pill + condoms. The Impant alone or with condoms or with the pull out method.

Maybe even the injection.

Have a think and I hope you're doing okay x
0
reply
Allieprx
Badges: 9
Rep:
?
#3
Report 2 years ago
#3
From your story, I see no cause for concern. At first, the pill took some getting used to for me, I experienced some nausea. decreased libido and aching in groin. But, over time this almost disappeared.
Despite the 99% myth, 6 out of 12 pregnancies per 100 do occur as women fail to use pill properly. But, if used wisely, they are very effective.
Your nausea could be related to your flu jab, as they inject a tiny amount of flu into your body which can bring on mild cold symtoms. I occasionally have experienced mild symptoms with flu jabs, but not much and symptoms disappear after few days.
See your Doctor if you have lasting problems which you feel may be related to birth control.
I do think men often dont understand how worrying it is when they ejaculate inside us. From your story, you are certainly anxious. Perhaps its time to reduce sex activity for a short time until your body adjusts to the pill and for sure, tell your man you are are worred about ejaculation inside you. If he is understanding, he will stop this until you are comfortable with it.
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Current uni students - are you thinking of dropping out of university?

Yes, I'm seriously considering dropping out (150)
14.61%
I'm not sure (45)
4.38%
No, I'm going to stick it out for now (306)
29.8%
I have already dropped out (27)
2.63%
I'm not a current university student (499)
48.59%

Watched Threads

View All
Latest
My Feed